English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Derived algebraic geometry, determinants of perfect complexes, and applications to obstruction theories for maps and complexes

MPS-Authors
/persons/resource/persons236167

Schürg,  Timo
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236340

Toën,  Bertrand
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Schürg, T., Toën, B., & Vezzosi, G. (2015). Derived algebraic geometry, determinants of perfect complexes, and applications to obstruction theories for maps and complexes. Journal für die Reine und Angewandte Mathematik, 702, 1-40. doi:10.1515/crelle-2013-0037.


Cite as: http://hdl.handle.net/21.11116/0000-0004-137B-D
Abstract
There is no abstract available